# SDR AU970486

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32RT-300T
- Engine: Lyc TIO540S1AD
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive Belt
- Part number: 73965009
- Condition: Failed
- Location: Alternator-Gener
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR DRIVE BELT FAULTY - PERSONNEL/MAINTENANCE ERROR
